COLDREX PE DAY NIGHT CAPSULES 48sBe the first one to write a review
$33.99 in stockSKU 2345048
This item is currently out of stock. If you would like us to email you when it is back in stock, send along your email address...
Coldrex PE Day Night Capsules 48sGet relief from the symptoms of colds and flu in two separate caplets for day and night use with Coldrex PE Day Night Capsules 48s. It contains paracetamol to help deal with headaches and pains, congestion, sore throat and coughing.
What are the benefits of using this product?
- Provides relief from symptoms of colds and flu
- Helps relieve the body from headaches, pains, congestion, sore throat and coughing
- A complete 24 hour cold and flu solution
What are the features of this product?
- Formulated with paracetamol
- Fast acting remedy
- Comes in caplets of blue for daytime use and white for nighttime use.
What does it contain?It contains the following: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Dextromethorphan Dydrobromide 15mg. It also contains Potassium Sorbate as a preservative.
Each Night Caple Contains: Paracetamol 500mg, Dextromethorphan Dydrobromide 15mg, Chlorpheniramine Maleate 2mg, Phenylephrine Hydrochloride 5mg, also contains Potassium Sorbate as a preservative.
How to use it?This may be used by adults and children aged 12 years and over. For daytime use, take 2 caplets, in the morning and afternoon as necessary. It should be taken with water. It should be taken every 4-6 hours apart, up to a maximum of 4 caplets within 24 hours. For nighttime use, take 2 caplets at bedtime. It should be taken with water. Do not take the Day caplets within 6 hours of the Night caplets. Maximum of 2 Night Caplets in 24 hours. It may be taken right before you go to sleep.
Are there any precautions?Make sure to read the label prior to use. Use only as directed. Do not take if you are pregnant or breast feeding. Do not take if you are taking other flu, cold or decongestant products. Do not take if you are allergic to the ingredients listed. Store in an area below 25 degrees Celsius. Do not give to children under 12 years old. Night time capsules may cause drowsiness. Store in a cool dry place, away from direct sunlight and moisture. Keep out of reach and sight of children. Check the ingredients to determine if you are sensitive to any of the contents. Do not use beyond expiry date. Discontinue use if rashes, redness, itchiness or irritation is experienced.
Buy one online at a great price. Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.
You can read the full shipping policy here
When you shop with us we offer you this 60 DAY RISK FREE GUARANTEE so you know you can shop with confidence. More Here...
Safe & Secure Online ShoppingOur website is protected by an SSL padlock so you get 100% Safe & Secure during website browsing and shopping.
Other items you might want to order:
- DIFFLAM FORTE THROAT SPRAY 15ML$23.99Difflam Forte Throat Spray 15ml is a sugar free formulation designed to treat sore throats, mouth ulcers, gum irritation and swelling, pharyngitis, aphthous ulcers, radiotherapy induced mucositis, as well as post surgical procedures such as tonsillectomy and dental surgery.2201984